I believe seroquel caused my eye problems. My vision kept getting worse and worse on seroquel and i just found out i have a serious eye disease called KERATOCONUS. It is suppose to be genetic but no one in my family has this. So it has to be the seroquel. If anyone has eye problems on seroquel make sure you go to a cornea specialist and get checked fo KERATOCONUS. You could also give me a call at 8154822704.
I'm sorry to hear about your keratoconus, but I don't think you can definitively infer that Seroquel is the cause. I have not read of any studies that indicate a link between the drug and KC. There definitely do seem to be genetic factors for developing kerotoconus, but from what I have read only 13-15% of people who have this condition have a family history of it. The exact causes are unknown, but I have read that environmental and even the endocrine system could play a role.
There are some new treatments on the horizon which may help you, including a procedure called corneal collagen crosslinking, which has the possibility of arresting the progression of the condition, eventually allowing the cornea to be reshaped with laser surgery. You may have seen these studies. If not, and you are interested, send me a personal note and I can provide you with links to a couple of websites that may interest you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.